Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Swollen and itchy hemorrhoids. Scrotum, lower back irritated, rash over body. Applied creams, used benadryl. What causes this?

My hemorrhoids became swollen and itchy, then my taint became swollen, then my scrotum and lower back became irritated and very itchy, then my penis did the same thing. My whole body had a rash on it every where. I treated with all the creams and rubs. I got blisters on my penis and lower back. I started using Benldril and it burned so bad, but started to see improvement. I;m still dealing with this. what can cause this? I go to a fitness center that uses a cleaner called Orange. I keep myself very clean. Please help me to figure this out!
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Are you having bath everyday? if not take regularly in good water. for swollen and itchy hemmarroids you have to take sits bath i.e. wet your anus inside the luke warm salt water(cooking salt) you must undergo blood sugar examination , for itching you have to take antiastimine tablets.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor